Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On spaces of Riemann surfaces with nodes


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 80 (1974), 1219-1222
MSC (1970): Primary 32G15; Secondary 30A46, 30A58, 14H15
MathSciNet review: 0361165
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lipman Bers, Spaces of degenerating Riemann surfaces, Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973) Princeton Univ. Press, Princeton, N.J., 1974, pp. 43–55. Ann. of Math. Studies, No. 79. MR 0361051 (50 #13497)
  • 2. David Mumford, The structure of the moduli spaces of curves and Abelian varieties, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 457–465. MR 0441983 (56 #372)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15, 30A46, 30A58, 14H15

Retrieve articles in all journals with MSC (1970): 32G15, 30A46, 30A58, 14H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13686-4
PII: S 0002-9904(1974)13686-4